| Model Number |
SA60WF |
| Medical Device Problem Codes |
Break (1069); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during insertion of the intraocular lens (iol), the lens was stuck in the cartridge and leading haptic was broken.The surgeon decided to change the lens and completed the procedure with another model lens during initial procedure.There was no patient harm reported.Additional information has been requested.